# SDR SWIA201333372

- Difficulty date: April 21, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 22,955 hours, 21,332 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0 FLOORBEAM UPPER ANGLE HAS A CRACK AT RBL 10.0.  (C-CHECK)  REPAIRED CRACK AT FS 280.0 RBL 10.0 UPPER ANGLE IAW REO.
